# SDR NSVA200600149

- Difficulty date: September 25, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 35,846 hours, 34,920 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO EXTREME NOSE WHEEL SHIMMY.  REMOVED AND REPLACED NOSE WHEEL TIRES REF AMM 32-41-15.  OPSCHECK GOOD, RT PN OFF/ON 5006227, SN ON NOV97221 SN OFF AUG 04-3156, LT- PN OFF/ON 5006227, SN ON FEB992575 SN OFF MAR97-2095.
